# SDR ASOA2015071013316

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 18,097 hours, 12,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER BENT AT LOWER AFT CORNER.  DRESSED BACK DAMAGE ON FWD CARGO SEAL RETAINER LOWER AFT CORNER IAW REO 670-52-35-127, REV C, PERMANENT REPAIR.
